# SDR SWAA012190

- Difficulty date: August 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 68,665 hours, 76,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT DOOR EMERGENCY EVAC SLIDE PRESS INDICATORS OUT OF VIEW.  REPOSITIONED EVAC SLIDES PER MM.
